| Model Number |
02.07.1203R |
| Medical Device Problem Codes |
Malposition of Device (2616); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2025: lot 189147: (b)(4) items manufactured and released on 21-feb-2019.Expiration date: 2024-02-12.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Additional implants involved, batch review performed on 17 june 2025: gmk-sphere 02.12.0023r femoral component sphere cemented size 3+ r (k140826) lot 1810113: (b)(4) items manufactured and released on 07-feb-2019.Expiration date: 2024-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.0312crr tibial insert fixed sphere cr size 3/12 mm r (k181635) lot 185617: (b)(4) items manufactured and released on 04-oct-2018.Expiration date: 2023-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 6 years after the primary, the patient came in reporting pain due to the tibial components failed into varus.Upon revising the patient, the surgeon also observed that the femoral component was loose.The surgeon revised all components and the surgery was completed successfully.